Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Denver/Boulder, CO

May 9, 20234 counties in Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 9, 2023, 10:57 PM MDT for 4 counties in Colorado. It was in force for 63 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2023, 10:57 PM MDT (04:57 UTC)
Expired
May 10, 2023, 12:00 AM MDT
In force
63 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Adams County, CO, Boulder County, CO, Broomfield County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 45 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 11:10 PM MDTHAIL 1.52 Nne Erie, COFRONT WINDSHIELD SMASHED, REAR WINDOW GONE, TREES STRIPPED, ROOF DAMAGE.
May 9, 11:10 PM MDTHAIL 1.5Erie, COFROM TWITTER, WITH PICTURES.
May 9, 11:10 PM MDTHAIL 1.753 N Erie, CO
May 9, 11:18 PM MDTHAIL 23 Wsw Frederick, COREPORT FROM MPING: HEN EGG (2.00 IN.).
May 9, 11:20 PM MDTHAIL 1.252 Nw Frederick, CO
May 9, 11:20 PM MDTHAIL 22 Nne Erie, COW1187.
May 9, 11:33 PM MDTHAIL 22 Nw Frederick, CO
May 9, 11:50 PM MDTHAIL 1.75Erie, COFROM TWITTER, WITH PICTURE. CAR WINDOWS BROKEN.
May 10, 12:02 AM MDTHAIL 1.251 W Firestone, COW1654.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 5.0 hours before the alert went out and 321 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4312 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

430 
WUUS55 KBOU 100457
SVRBOU
COC001-013-014-123-100600-
/O.NEW.KBOU.SV.W.0013.230510T0457Z-230510T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
1057 PM MDT Tue May 9 2023

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Southwestern Weld County in northeastern Colorado...
  Broomfield County in northeastern Colorado...
  Northwestern Adams County in northeastern Colorado...
  Southeastern Boulder County in northeastern Colorado...

* Until midnight MDT.

* At 1056 PM MDT, a severe thunderstorm was located over Erie, or 23
  miles north of Denver, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
           vehicles is expected.

* This severe thunderstorm will be near...
  Firestone, Frederick and Dacono around 1110 PM MDT.

Other locations in the path of this severe thunderstorm include
Platteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4026 10479 4002 10467 3991 10505 3991 10506
      3990 10509 4004 10520
TIME...MOT...LOC 0456Z 219DEG 31KT 4005 10507 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AD
2 follow-up statements
302 
WWUS55 KBOU 100504
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
1104 PM MDT Tue May 9 2023

COC001-013-014-123-100600-
/O.CON.KBOU.SV.W.0013.000000T0000Z-230510T0600Z/
Weld CO-Broomfield CO-Adams CO-Boulder CO-
1104 PM MDT Tue May 9 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR SOUTHWESTERN WELD...BROOMFIELD...NORTHWESTERN ADAMS AND
SOUTHEASTERN BOULDER COUNTIES...

At 1104 PM MDT, a severe thunderstorm was located near Frederick, or
25 miles southwest of Greeley, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
         vehicles is expected.

This severe storm will be near...
  Firestone around 1110 PM MDT.

Other locations in the path of this severe thunderstorm include
Platteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4026 10479 4002 10467 3991 10505 3991 10506
      3990 10509 4004 10520
TIME...MOT...LOC 0504Z 219DEG 31KT 4010 10501 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AD
302 
WWUS55 KBOU 100554
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
1154 PM MDT Tue May 9 2023

COC001-013-014-123-100603-
/O.EXP.KBOU.SV.W.0013.000000T0000Z-230510T0600Z/
Weld CO-Broomfield CO-Adams CO-Boulder CO-
1154 PM MDT Tue May 9 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WELD...
BROOMFIELD...NORTHWESTERN ADAMS AND SOUTHEASTERN BOULDER COUNTIES
WILL EXPIRE AT MIDNIGHT MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
Broomfield and southern Weld counties. 

LAT...LON 4026 10479 4002 10467 3991 10505 3991 10506
      3990 10509 4004 10520
TIME...MOT...LOC 0553Z 219DEG 31KT 4040 10469 

$$

AD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 9:30 PM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 9, 9:30 PM MDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
930 PM MDT Tue May 9 2023

.UPDATE...
Issued at 930 PM MDT Tue May 9 2023

Atmosphere certainly made due with the environment it was given
this evening. Most of the thunderstorms have weakened and exited
to the north and east with the exception of one severe
thunderstorm moving northeast into SW Morgan County. Made some
minor adjustments to the PoPs. Some CAMs are still holding onto
the idea for a later round of elevated convection later
tonight. Original forecast is on track for tomorrow with the
threat of thunderstorms and some strong to severe ones. Hi-res
guidance is again still changing by the run displying uncertainty
in the evolution of the convection, but is overall still
displaying the big picture of numerous storms across the region
tomorrow afternoon. There is still that limiter of how the morning
stratus will inhibit the instability for the day with model
soundings exhibiting a strongly capped atmosphere into the
afternoon. Better forcing with the approaching trough should
counteract this later that afternoon.
&&

.SHORT TERM...(This evening through Wednesday)
Issued at 313 PM MDT Tue May 9 2023

...SEVERE THUNDERSTORM POTENTIAL INCREASING WEDNESDAY...

Key Messages...
1. A conditional threat of severe weather still
exists this evening through most of the overnight hours across the
I-25 corridor and eastern plains

2. A more organized round of severe storms appears likely
Wednesday afternoon into Wednesday evening... with all severe
hazards possible...

An approaching trough axis will bring a variety of weather
hazards to Colorado over the next few days... with severe weather,
heavy rain, and mountain snow possible through the end of the
week. RAP Mesoanalysis and water vapor satellite show the center
of this upper trough just off central California coast this
afternoon. Broad southwesterly flow aloft is present ahead of this
trough axis, and the flow should strengthen and slowly back to
the south-southwest through tomorrow afternoon. This trough should
continue to progress eastward, eventually transitioning to a more
negatively tilted trough axis by Wednesday evening.

Before getting into Wednesday's details... we can't forget about
tonight's more conditional severe threat. ML/MUCAPE is expected to
increase this evening and into the early overnight hours as
better low-level moisture streams back into the region, with an
EML/steep lapse rates aloft. Recent CAMs have gradually come on
board with isolated to scattered storms developing near the best
moisture convergence (I-25 corridor) this evening, shifting this
activity into the northeastern plains overnight. With MLCAPE
values increasing to 1000-1500 J/kg with deep layer shear near
40-50kt... large hail would certainly be a threat tonight, along
with a marginal severe wind threat. However, guidance has
struggled handling sfc moisture throughout the day, and has
largely been inconsistent with convective initiation/evolution
overnight. We may be stuck in "wait and see mode" for quite some
time, but the SPC's marginal risk appears well-justified.

Any elevated convection overnight tonight should be out of the
area by Wednesday morning. Moisture advection should still be
ongoing with at least some low stratus across the plains, with dew
points sitting near 50F... setting the stage for a potentially
widespread severe weather event across the Colorado plains. From a
ingredients-based perspective, this does check most (if not all)
of the boxes for Colorado severe weather: (1) A strong, negatively
tilted trough axis approaching from the southwest, (2) ample
boundary layer moisture, (3) synoptic scale ascent from upper
level height falls/PVA, (4) moderate instability and shear.
Largely straight line hodographs would support both hail and
damaging wind threats from both left/right split supercells, with
a tornado risk also accompanying the latter of these two splits.

However... there is still quite a bit of uncertainty, and several
things that could deviate from our current forecast. The ongoing
struggles with the handling of tonight's convection leaves a lot
of questions regarding the evolution of the low-level moisture
across the area overnight. There's also the possibility that low
cloud cover remains too thick Wednesday morning, leading to poor
surface heating (and thus, stronger capping/weaker instability) in
the afternoon. And, like in almost any severe weather event here,
there is still questions about the overall convective evolution
through the afternoon hours. Still, the general thought remains
unchanged from last night... with scattered supercells developing
near noon, with gradual upscale growth through the evening hours.
A lot can change in 12-24 hours... so users are encouraged to
check back for frequent updates.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 223 PM MDT Tue May 9 2023

An upper level storm system will move from nwrn New Mexico into sern
CO by Thu morning and then track slowly northeast into far ern
CO/wrn KS by Thu night.  Cross-sections show favorable QG ascent and
lapse rates will affect the area Wed night thru Thu night with
abundant moisture.

Showers and tstms will become numerous Wed night with some potential
for svr storms Wed evening across the plains.  On Thu, rain and
tstms will continue with areas of heavy rain possible thru Thu
night.

By Fri morning, the storm system will be located over far nern
CO/swrn NE.  Current data shows precip continuing on the back side
of the upper level low mainly along the I-25 Corridor into the
higher terrain.  There certainly is potential for heavy snow, in the
mtns above 10000 ft, Thu aftn thru Fri morning north of I-70.

Total rainfall amounts from both the ECMWF and GFS show 1 to 3
inches possible across portions of the plains, I-25 Corridor and
foothills thru Fri morning.

For Fri aftn thru Fri night the upper level low weaken and will move
away from the area.  As a result, precip chances should gradually
decrease by Fri aftn over the region.

On Sat, a secondary piece of energy will move into WY.  There are
significant differences on how this feature is handled this weekend.
The ECMWF moves it westward into Idaho by Sun while the GFS has it
moving into Utah.  Both models show lingering moisture affecting the
area as a surge of cooler air moves in behind a cold front.  Overall
it looks cool and somewhat unsettled with a chc of showers and a few
storms.  It appears most of this activity would occur over the
higher terrain.

By early next week, an upper level ridge will develop over the area.
This should lead to a drier pattern with temperatures near seasonal
levels.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 610 PM MDT Tue May 9 2023

A few storms are starting to pop in the vicinity of the terminals.
A few may be capable of gusty outflow winds. As higher moisture
moves in from the east tonight, there will be a threat for lower
clouds and perhaps another shot at convection late tonight. Timing
of the lower stratus remains uncertain and will depend on if
convection does develop in this late evening timeframe, but will
stick with 06-09z period for this to develop. Stratus continues
through the morning hours, eroding mid to late morning.

Main concern for Wednesday will be the thunderstorm potential in
the afternoon. Some uncertainty in the timing of first initiation
of storms. There should be storms initiating after 20z. There is a
threat for strong to sever storms as well which may entail gusty
winds and hail.

&&

.FIRE WEATHER...
Issued at 223 PM MDT Tue May 9 2023

Near critical to critical fire weather conditions have been
observed across the Red Flag Warning area. This will remain in
effect until 7PM when moisture begins to increase. Fire danger
will decrease Wednesday through the rest of next week.

&&

.HYDROLOGY...
Issued at 223 PM MDT Tue May 9 2023

Increasing coverage of showers and thunderstorms on Wednesday will
lead to at least a minor risk of flash flooding across the burn
areas Wednesday.

There will be some risk of flash flooding in the burn scars
Wednesday night into Thursday due to the potential for heavier
rainfall.  At this time it appears Cameron Peak would be the most
favored.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Mensch
SHORT TERM...Hiris
LONG TERM...RPK
AVIATION...Mensch
FIRE WEATHER...Hiris
HYDROLOGY...Hiris/RPK
Hazardous weather outlook, May 9, 10:43 AM MDT, 12 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1043 AM MDT Tue May 9 2023

COZ030>051-101645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1043 AM MDT Tue May 9 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Critical fire weather conditions are expected in parts of Park
county, the southern foothills, and the Palmer Divide where the
combination of wind gusts up to 25 mph and relative humidity near
15% could lead to fire spread. A Red Flag Warning is in effect
from 11 AM MDT to 7 PM MDT.

There is a marginal risk of severe storms across the urban
corridor and plains this evening through much of the overnight
hours. The primary threat would be large hail, with heavy rain and
gusty winds also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Severe thunderstorms containing damaging winds, large hail, and a
few tornadoes are possible Wednesday afternoon and evening from
the I-25 corridor and eastward.

Heavier rains are possible Thursday across portions of the
region, possibly impacting our area burn scars.

High elevation heavy snow is expected on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of hail, strong wind gusts and rainfall would be
appreciated.

In the hours before

Local storm report, May 9, 9:58 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
958 PM MDT TUE MAY 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             HOYT BEET DUMP          40.07N 104.05W
05/09/2023  M2.50 INCH       MORGAN             CO   TRAINED SPOTTER

            BETWEEN GOLF BALL TO TENNIS BALL.

&&

AD
Special weather statement, May 9, 10:22 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Denver CO
1022 PM MDT Tue May 9 2023

COZ035-038-039-100500-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
1022 PM MDT Tue May 9 2023

...A strong thunderstorm will impact portions of southeastern Larimer
and north central Boulder Counties through 1100 PM MDT...

At 1022 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Pinewood Springs, or 29 miles southwest of Fort
Collins, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southwestern Loveland, Lyons, Carter Lake, Pinewood Springs, Cedar
Cove, Drake and Allenspark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4038 10510 4011 10536 4021 10554 4026 10551
      4025 10549 4027 10548 4028 10549 4029 10549
      4030 10546 4032 10546 4032 10547 4048 10538
      4049 10536
TIME...MOT...LOC 0422Z 209DEG 12KT 4023 10543

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

AD
Local storm report, May 9, 10:42 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1042 PM MDT TUE MAY 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             2 SSE HYGIENE           40.15N 105.15W
05/09/2023  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

&&

GH
Local storm report, May 9, 10:43 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1043 PM MDT TUE MAY 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             1 WNW NIWOT             40.10N 105.17W
05/09/2023  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

&&

GH
Local storm report, May 9, 10:46 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1046 PM MDT TUE MAY 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             3 N NIWOT               40.14N 105.15W
05/09/2023  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

&&

GH
Special weather statement, May 9, 10:57 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Denver CO
1057 PM MDT Tue May 9 2023

COZ044-100530-
Morgan County CO-
1057 PM MDT Tue May 9 2023

...A strong thunderstorm will impact portions of southwestern Morgan
County through 1130 PM MDT...

At 1056 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Adena, or 16 miles southwest of Fort Morgan,
moving northeast at 10 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern Morgan
County, which includes Hoyt Beet Dump.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4014 10380 4005 10384 4000 10393 4000 10403
      4011 10407 4027 10396
TIME...MOT...LOC 0456Z 219DEG 9KT 4006 10396

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

DIRENZO

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 6:04 PM MDTSpecial Weather StatementBOUBroomfield41 min
May 9, 6:11 PM MDTSevere Thunderstorm WarningBOUAdams, Weld49 min
May 9, 7:00 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld45 min
May 9, 7:19 PM MDTSpecial Weather StatementBOUWeld41 min
May 9, 7:31 PM MDTSevere Thunderstorm WarningBOULarimer, Weld44 min
May 9, 8:18 PM MDTSpecial Weather StatementBOUAdams27 min
May 9, 8:44 PM MDTSpecial Weather StatementBOUAdams31 min
May 9, 9:12 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld48 min
May 9, 9:40 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan50 min
May 9, 10:22 PM MDTSpecial Weather StatementBOUBoulder38 min
May 9, 10:28 PM MDTSevere Thunderstorm WarningBOUBoulder, Weld47 min
May 9, 10:28 PM MDTSevere Thunderstorm WarningBOUMorgan47 min
May 9, 10:57 PM MDTSpecial Weather StatementBOUMorgan33 min
May 9, 11:11 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld64 min
May 9, 11:24 PM MDTAreal Flood AdvisoryBOUBoulder, Larimer, Weld3 hr
May 9, 11:52 PM MDTSevere Thunderstorm WarningBOUBroomfield, Weld53 min
May 10, 12:41 AM MDTSevere Thunderstorm WarningBOUWeld64 min
May 10, 1:14 AM MDTAreal Flood AdvisoryBOUWeld3 hr
May 10, 1:21 AM MDTSevere Thunderstorm WarningBOUMorgan, Weld39 min
May 10, 3:08 AM MDTFlood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 12 more57 hr
May 10, 1:41 PM MDTSpecial Weather StatementBOUTeller34 min
May 10, 2:01 PM MDTSpecial Weather StatementBOUDouglas29 min
May 10, 2:15 PM MDTTornado WarningBOUDouglas, Jefferson, Park30 min
May 10, 2:28 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson47 min
May 10, 2:56 PM MDTTornado WarningBOUDouglas, Jefferson34 min
May 10, 2:57 PM MDTTornado WarningBOUDouglas33 min
May 10, 3:22 PM MDTSevere Thunderstorm WarningBOUDouglas38 min
May 10, 3:30 PM MDTTornado WarningBOUDouglas, Jefferson15 min
May 10, 3:32 PM MDTTornado WarningBOUDouglas, Elbert28 min
May 10, 3:32 PM MDTTornado WarningBOUArapahoe, Douglas28 min
May 10, 3:57 PM MDTTornado WarningBOUArapahoe, Douglas, Elbert33 min
May 10, 3:59 PM MDTTornado WarningBOUAdams, Arapahoe, Denver31 min
May 10, 4:13 PM MDTAreal Flood AdvisoryBOUArapahoe, Douglas, Elbert3 hr
May 10, 4:28 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert32 min
May 10, 4:30 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert30 min
May 10, 4:35 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe40 min
May 10, 4:44 PM MDTAreal Flood AdvisoryBOUAdams3 hr
May 10, 4:51 PM MDTTornado WarningBOUAdams, Arapahoe24 min
May 10, 4:56 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert31 min
May 10, 5:02 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams, Morgan43 min
May 10, 5:04 PM MDTTornado WarningBOUAdams, Arapahoe26 min
May 10, 5:09 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick51 min
May 10, 5:13 PM MDTAreal Flood AdvisoryBOUArapahoe, Elbert2 hr
May 10, 5:19 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan41 min
May 10, 5:38 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUPhillips, Sedgwick52 min
May 10, 5:49 PM MDTTornado WarningBOUMorgan, Washington26 min
May 10, 5:52 PM MDTTornado WarningBOUMorgan23 min
May 10, 5:55 PM MDTSevere Thunderstorm WarningBOULogan, Phillips50 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.